# SDR CALA2013082790789

- Difficulty date: June 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 51,210 hours, 20,460 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part serial: 471BL
- Condition: Unsecure
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD PYLON PANEL 471BL IS NOT SECURED.  AFTER INSPECTION OF PRESSURE RELIEF DOOR & PYLON AREA NO DEFECTS NOTED.  SECURED PANEL 471BL IAW MM.
